Research Repository

New global asymptotic stability criterion for neural networks with discrete and distributed delays

Shi, Peng and Zhang, Jinhui and Qiu, Jiqing and Xing, Li’nan (2007) New global asymptotic stability criterion for neural networks with discrete and distributed delays. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 221 (1). pp. 129-135. ISSN 0959-6518

Full text for this resource is not available from the Research Repository.

Abstract

This paper investigates the problem of global asymptotic stability for a class of neural networks with time-varying and distributed delays. By the Lyapunov-Krasovskii functional approach, a new delay-dependent stability criterion is derived in terms of linear matrix inequalities (LMIs). The new stability condition does not require the time delay function to be continuously differentiable and its derivative to be less than 1, and it allows the time delay to be a fast time-varying function. Simulation examples are given to demonstrate the effectiveness of the developed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18803, neural networks, time-varying delay, distributed delay, global asymptotic stability, linear matrix inequalities
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0913 Mechanical Engineering
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 06 Jul 2011 02:36
Last Modified: 27 Apr 2012 02:07
URI: http://vuir.vu.edu.au/id/eprint/3406
DOI: 10.1243/09596518JSCE287
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar